# SDR IPXA2016100609004

- Difficulty date: September 13, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28962
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 906-912,  REPAIRED THE DOUBLER XOS 906-912 IAW SRM 57-40-02 REPAIR 15 FIG. 203.
